MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CHOICE PT; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION CHOICE PT; WIRE, GUIDE, CATHETER
Model Number 2080
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device-Device Incompatibility (2919)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/04/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that tip detachment occurred, and procedure was cancelled.The target lesion was located in a superficial femoral artery.A 300cm (5pk) choice pt guidewire was inserted to the target lesion.However, during procedure, the guidewire became lodged behind the stent that was previously placed.When the guidewire was removed, the distal part approximately 10 cm broke off and remained in the vessel.The physician tried to snare the detached component but was unsuccessful.The tip was left inside the patient's body and the physician decided to stop.The procedure was not completed.No patient complications were reported.
 
Additional Manufacturer Narrative
E1 initial reporter title: updated from ms.(b)(6).E1 initial reporter first name: upddated from (b)(6).E1 initial reporter last name: updated from (b)(6).E1 initial reporter phone: updated from (b)(6).E3 occupation: updated from nurse to physician.
 
Event or Problem Description

Brand Name
CHOICE PT
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15601130
Report Number2124215-2022-40562
Device Sequence Number16726441
Product Code DQX
UDI-Device Identifier08714729150633
UDI-Public08714729150633
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K143587
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/21/2023
Device Model Number2080
Device Catalogue Number2080
Device Lot Number0028062191
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/05/2022
Supplement Date Received by Manufacturer12/13/2022
Initial Report FDA Received Date10/13/2022
Supplement Report FDA Received Date12/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale